24 Hour relief from nasal congestion, sinus pressure and headaches when taken as directed.
Who can use this product
Adults and children 12 years and over:2 day tablets every 4-6 hours and 2 night tablets in the evening at bedtime as necessary. Maximum 6 day & 2 night tablets in 24 hours.
WHICH SINUSES ARE CAUSING YOUR SINUS PAIN?
Frontalin your forehead, vary greatly in size
Ethmoidbehind your nose and between your eyes, about the size of a matchbox
Maxillarybehind your cheekbones, between the bottom of your eyes, and the top of your upper jaw, about the size of a large walnut
Sphenoiddeep in your head behind your nose, about the size of a large grape
Day TabletsPhenylephrine Hydrochloride 5mg per tabletParacetamol 500mg per tablet
Night TabletsPhenylephrine Hydrochloride 5mg per tabletParacetamol 500mg per tabletChlorpheniramine Maleate 2mg per tablet
How It Works
Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.Paracetamol is an analgesic that relieves sinus and headache pain.Chlorpheniramine is an antihistamine that relieves allergy and hay fever symptoms and aids restful sleep.